# SDR P5CA9600602

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISTORTION ON PANEL AT FUS SKIN RT BETWEEN STA 540 AND 560 AND BETWEEN STRINGERS 35 TO 36.  STRAIGHTENED AND SMOOTHED PANEL IAW SRM 51-40-01.
